# SDR USAA051142

- Difficulty date: September 22, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 40,433 hours, 40,433 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED BS 380 JUST BELOW STR 8L.  CUT OUT CRACKED AREA, INSTALLED REPAIR PER T/R 53-10-20B, DEFECT SIZE: APPROX 1 INCH CRACK.
